A rigidity theorem for simply connected manifolds without conjugate points

Christopher B. Croke, Bruce Kleiner

Research output: Contribution to journalArticle

Abstract

In this paper we show that manifolds without conjugate points exhibit rigidity phenomena similar to that studied in [BGS, Section I.5]. The main theorem is that if M = X × R is given the Riemannian product metric g, then any metric without conjugate points on M which agrees with g outside a compact set is isometric to g.

Original languageEnglish (US)
Pages (from-to)807-812
Number of pages6
JournalErgodic Theory and Dynamical Systems
Volume18
Issue number4
DOIs
StatePublished - Aug 1998

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A rigidity theorem for simply connected manifolds without conjugate points'. Together they form a unique fingerprint.

Cite this